MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE

C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE
Catalog Number NG0120
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer had as a backup, the notification of the warehouse area since 1 piece of the statlock was missing that corresponds to the invoice 9019864213 to please support us with the follow-up of the missing piece.The product was back labeled in the cedis at the cj level, but not at the piece level and 1 ea was missing, it was of quality.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable.Submitting the investigation details as additional information.The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review is not required because labeling could not have prevented the reported issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer had as a backup, the notification of the warehouse area since 1 piece of the statlock was missing that corresponds to the invoice (b)(4) to please support us with the follow-up of the missing piece.The product was back labeled in the cedis at the cj level, but not at the piece level and 1 ea was missing, it was of quality.

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
STABILIZATION DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23016087
Report Number1018233-2025-07768
Device Sequence Number9546688
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173(11)250422(17)280328(10)JUKR8500
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNG0120
Device Lot NumberJUKR8500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown